Mathematical Research Letters

Volume 25 (2018)

Number 3

Finite groups of birational selfmaps of threefolds

Pages: 957 – 972

DOI: http://dx.doi.org/10.4310/MRL.2018.v25.n3.a11

Authors

Yuri Prokhorov (Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia)

Constantin Shramov (Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia)

Abstract

We classify threefolds with non-Jordan birational automorphism groups.

Full Text (PDF format)

Received 16 November 2016